MAUDE Adverse Event Report: SEASPINE, INC MARINER PEDICLE SCREW SYSTEM; SCREW SET

SEASPINE, INC MARINER PEDICLE SCREW SYSTEM; SCREW SET
Model Number 41-1010
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The report of screws loosening was reported on (b)(6) 2021.There was no information on whether this was a revision or a review surgery.The reporter indicated that 2 set screws were loose.Subsequent follow up was not able to obtain additional information.Review of labeling: possible adverse events: loosening of spinal fixation implants may occur due to, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.
 
Event or Problem Description
Doctor conducted a removal of implants on a patient that had an l3-s1 alif + post screw fixation with mis mariner on (b)(6) 2021.Upon removing the s1 and l5 screws, he noticed that the set screws had loosened significantly.Although the set screws did not fully remove, the there was no torque retained on the implants.Of note, the index surgery was performed with 85lb torque limiters on (b)(6) 2020.Images were provided that show the bottoms of the set screws that were loose.

Brand Name
MARINER PEDICLE SCREW SYSTEM
Common Device Name
SCREW SET
Manufacturer (Section D)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
MDR Report Key12677646
Report Number3012120772-2021-00078
Device Sequence Number14506243
Product Code NKB
UDI-Device Identifier10889981155100
UDI-Public10889981155100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number41-1010
Device Catalogue Number41-1010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;